메뉴 건너뛰기




Volumn 33, Issue 3, 2000, Pages 469-476

2D H-Atom in an Arbitrary Magnetic Field via Pseudoperturbation Expansions Through the Quantum Number l

Author keywords

Pseudoperturbation expansions

Indexed keywords


EID: 0034394510     PISSN: 02536102     EISSN: None     Source Type: Journal    
DOI: 10.1088/0253-6102/33/3/469     Document Type: Article
Times cited : (6)

References (15)
  • 4
    • 0000788559 scopus 로고
    • B.H. Wei et al., Phys. Rev. B46 (1992) 4269.
    • (1992) Phys. Rev. , vol.B46 , pp. 4269
    • Wei, B.H.1
  • 6
    • 36149029917 scopus 로고    scopus 로고
    • O. Mustafa, J. Phys.: Condens. Matter 5 (1993) 1327; ibid. 8 (1996) 8073.
    • (1996) J. Phys.: Condens. Matter , vol.8 , pp. 8073
  • 7
    • 21844514645 scopus 로고
    • M. Taut, J. Phys. A28 (1995) 2081.
    • (1995) J. Phys. , vol.A28 , pp. 2081
    • Taut, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.